# SDR CALA2021042200510

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,379 hours, 6,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 45681
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM EMERGENCY LIGHT OPERATION CHECK FOUND L1 DOOR EXTERIORS LIGHT INOPERATION,REF HAECO NON-ROUTINE NO.9434227,ORIGINATED BY EMP V905449,SPEC NO.B777-33-3-7030.
